# SDR AALA20140731002

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 74,379 hours, 39,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL SLIDE EMER LIGHT INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONS CHECKED NORMAL.
